# SDR SWAA2022030144737

- Difficulty date: January 2, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N8607M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36634
- Aircraft time: 21,883 hours, 9,412 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 140CF
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT PANEL 140CF IS CORRODED / RECEIVED NEW AFT PIT PANEL PN# 453A2610 IAW IPC 25-52-10-19 BECAUSE ORIGINAL PANEL FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-1 OF MORE THAN 10INCHES OF CORROSION A-TAG PANEL #140CF PN #453A2610-18 A-TAG# WN0558
